Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 122, NWS Tulsa, OK

April 25, 2017Craig County, Nowata County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2017, 9:38 PM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2017, 9:38 PM CDT (02:38 UTC)
Expired
Apr 25, 2017, 10:15 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Craig County, OK, Nowata County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KTSA 260238
SVRTSA
OKC035-105-131-260315-
/O.NEW.KTSA.SV.W.0122.170426T0238Z-170426T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
938 PM CDT TUE APR 25 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Craig County in northeastern Oklahoma...
  Northern Rogers County in northeastern Oklahoma...
  Southern Nowata County in northeastern Oklahoma...

* Until 1015 PM CDT

* At 937 PM CDT, a severe thunderstorm was located near Talala,
  moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Nowata...                         Chelsea...
  Oologah...                        Talala...
  New Alluwe...                     Watova...
  Centralia...                      Centrailia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9530 3651 9543 3649 9544 3643 9580
      3661 9581 3688 9532
TIME...MOT...LOC 0237Z 241DEG 49KT 3656 9572 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
2 follow-up statements
624 
WWUS54 KTSA 260255
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
955 PM CDT TUE APR 25 2017

OKC035-105-131-260315-
/O.CON.KTSA.SV.W.0122.000000T0000Z-170426T0315Z/
Craig OK-Rogers OK-Nowata OK-
955 PM CDT TUE APR 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS AND SOUTHEASTERN NOWATA
COUNTIES...

At 954 PM CDT, a severe thunderstorm was located 3 miles east of
Watova, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Nowata...                         Chelsea...
Talala...                         New Alluwe...
Watova...                         Centralia...
Centrailia...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3651 9530 3651 9543 3649 9544 3650 9571
      3668 9569 3688 9532
TIME...MOT...LOC 0254Z 239DEG 27KT 3662 9558 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy
390 
WWUS54 KTSA 260304
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1004 PM CDT TUE APR 25 2017

OKC131-260314-
/O.CAN.KTSA.SV.W.0122.000000T0000Z-170426T0315Z/
Rogers OK-
1004 PM CDT TUE APR 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3660 9531 3660 9560 3664 9562 3673 9560
      3688 9532
TIME...MOT...LOC 0304Z 241DEG 49KT 3669 9543 

$$

OKC035-105-260315-
/O.CON.KTSA.SV.W.0122.000000T0000Z-170426T0315Z/
Craig OK-Nowata OK-
1004 PM CDT TUE APR 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN CRAIG AND SOUTHEASTERN NOWATA COUNTIES...

At 1004 PM CDT, a severe thunderstorm was located 6 miles northeast
of New Alluwe, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
New Alluwe...                     Centralia...
Centrailia...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3660 9531 3660 9560 3664 9562 3673 9560
      3688 9532
TIME...MOT...LOC 0304Z 241DEG 49KT 3669 9543 

HAIL...1.00IN
WIND...60MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:47 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 25, 6:47 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
647 PM CDT Tue Apr 25 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing convection is expected to continue to develop and spread
across Eastern Oklahoma and Northwest Arkansas this evening and
overnight as a cold front enters the CWA tonight. Will continue
tempo groups for all TAF sites for timing of greater potential.
Behind the frontal passage...scattered rain showers and
northwesterly winds will remain possible into the afternoon hours
over the CWA Wednesday before the boundary exits off to the east
southeast. VFR conditions should continue into the overnight hours
and look to fall into MVFR conditions late tonight and continue
much of the day Wednesday behind the front.

&&

.PREV DISCUSSION... /Issued 311 PM CDT Tue Apr 25 2017/

DISCUSSION...
A cold front currently poised to our west across northwest Oklahoma
will provide the spark for strong to severe thunderstorms across
northeast Oklahoma and northwest Arkansas Tonight. Not expecting to
see any storms develop in northeast Oklahoma until around 00z as
a mid-level shortwave begins to influence the area. Damaging winds
and large hail will be the main concerns with the severe storms.
However, there will be a window early in the event with the potential
for tornadoes as the cells remain more discrete. As we approach the
midnight hour, the thunderstorms will begin to line out along the front.
The threat for severe weather will diminish as we move through the
overnight hours.

Additional thunderstorms are expected on Wednesday along the cold front
across western Arkansas and as the main mid-level shortwave moves across
the area. It is possible that some of these storms could be strong to severe
as well. Temperatures will be much cooler on Wednesday in the wake of the
cold front. The showers and thunderstorms are expected to end Wednesday evening
as a the main mid-level low exits the region to the east.

The chances of elevated showers and thunderstorms will return to northern portions
of the area Thursday night with isentropic lift taking place north of a surface
boundary that extends across eastern Oklahoma into northwest Arkansas. The weather
on Friday is expected to be dry with the frontal boundary becoming positioned near
the red river. Thunderstorms are expected to become widespread Friday night into Saturday
as the frontal boundary lingers across the area and isentropic lift intensifies.
The showers and thunderstorms will come to an end on Sunday as a mid-level low
sweeps through the area. Severe weather will be possible both Friday night and again
on Saturday with large hail and damaging winds the main concern. Heavy rain and flooding
will also be an issue with 2 to 4 inches of rain possible during late in the week and
into the weekend.

Drier conditions are expected early next week as high pressure prevails.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   54  57  40  66 /  60  60  20  10
FSM   65  68  43  71 /  60  80  30  10
MLC   61  61  41  71 /  60  70  10  10
BVO   51  57  39  66 /  60  50  20  10
FYV   61  62  40  66 /  60  80  40  10
BYV   62  65  41  65 /  60  80  50  10
MKO   58  59  41  68 /  60  70  20  10
MIO   54  56  39  65 /  60  70  40  10
F10   55  58  41  69 /  60  60  10  10
HHW   66  70  43  72 /  60  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...20
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 25, 7:57 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
757 PM CDT TUE APR 25 2017

OKZ054-260130-
Osage OK-
757 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL
830 PM CDT...

At 756 PM CDT, a strong thunderstorm was located 5 miles east of
Pearsonia, moving northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Bartlesville...                   Bigheart...
Osage Hills State Park...         Hulah...
Wah Sha She State Park...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9600 3677 9600 3670 9629 3686 9640
      3700 9625
TIME...MOT...LOC 0056Z 235DEG 25KT 3682 9635

Lacy
Special weather statement, Apr 25, 8:18 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
818 PM CDT TUE APR 25 2017

OKZ054>056-060-061-260200-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
818 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...WASHINGTON...SOUTHWESTERN NOWATA AND NORTHEASTERN
TULSA COUNTIES UNTIL 900 PM CDT...

At 818 PM CDT, strong thunderstorms were located along a line
extending from 5 miles east of Pawhuska to 5 miles south of Barnsdall
to 4 miles northeast of Osage. Movement was northeast at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Bartlesville...                   Skiatook...
Dewey...                          Barnsdall...
Ramona...                         Ochelata...
Avant...                          Vera...
Okesa...                          Tallant...
Wolco...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3684 9575 3667 9569 3644 9577 3640 9579
      3632 9613 3671 9626
TIME...MOT...LOC 0118Z 243DEG 39KT 3669 9625 3649 9619 3632 9634

Lacy
Special weather statement, Apr 25, 8:40 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT TUE APR 25 2017

OKZ055-056-260215-
Nowata OK-Washington OK-
840 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON AND
NORTHERN NOWATA COUNTIES UNTIL 915 PM CDT...

At 839 PM CDT, a strong thunderstorm was located over Copan, moving
northeast at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
South Coffeyville...              Copan...
Wann...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3694 9541 3694 9543 3692 9543 3680 9589
      3698 9600 3699 9600 3700 9598 3700 9544
TIME...MOT...LOC 0139Z 246DEG 25KT 3691 9590

Lacy
Local storm report, Apr 25, 9:03 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             1 NNW MILFAY            35.77N 96.57W
04/25/2017  E1.00 INCH       CREEK              OK   TRAINED SPOTTER

&&

CAS
Special weather statement, Apr 25, 9:08 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
908 PM CDT TUE APR 25 2017

OKZ055-056-061-260245-
Rogers OK-Nowata OK-Washington OK-
908 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHERN
WASHINGTON AND SOUTHWESTERN NOWATA COUNTIES UNTIL 945 PM CDT...

At 907 PM CDT, a strong thunderstorm was located near Ramona, moving
east at 40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations in or near the path include...
Nowata...                         Oologah...
Ramona...                         Ochelata...
Talala...                         Vera...
Watova...                         Bushyhead...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3676 9560 3648 9543 3647 9544 3642 9584
      3642 9596 3651 9600 3659 9600
TIME...MOT...LOC 0207Z 249DEG 34KT 3650 9590

Lacy
Special weather statement, Apr 25, 9:25 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
925 PM CDT TUE APR 25 2017

OKZ056-057-260300-
Craig OK-Nowata OK-
925 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG AND CENTRAL
NOWATA COUNTIES UNTIL 1000 PM CDT...

At 925 PM CDT, a strong thunderstorm was located over Delaware,
moving east at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Nowata...                         Delaware...
Lenapah...                        Centralia...
Centrailia...

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Oklahoma.

LAT...LON 3676 9523 3665 9571 3685 9579 3700 9537
      3700 9535
TIME...MOT...LOC 0225Z 247DEG 27KT 3677 9567

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more14 hr
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:39 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware51 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more41 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSAAdair42 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSAAdair, Haskell, LeFlore, Sequoyah2 hr
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min
Apr 26, 7:00 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah45 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSALeFlore25 min
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah3 hr
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSALeFlore31 min
Apr 26, 8:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa36 hr
Apr 26, 8:28 AM CDTRiver Flood WarningTSAOttawa42 hr
Apr 26, 9:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Delaware38 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware44 hr
Apr 26, 9:14 AM CDTRiver Flood WarningTSACherokee6 days
Apr 26, 10:37 AM CDTAreal Flood WarningTSAAdair3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.